# SDR SWAA2025051957298

- Difficulty date: April 9, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED STA 303.9 AND LBL 55 AND WL 208.1 AT FWD GALLEY AND LAV.  REPLACED INNER CHORD AND FASTENERS LOCATED STA 270 TO STA 360 AND LBL 55 AND WL 208.1 AT FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02 DWG 141A8110 SHEET 9 REV. A AND 51-10-02 ITEM 9.
